- This Post has 1 reply, 1 voice, and was last updated 2 years ago by .
I recently had to go into the dermatologist to get an abscess on my inner thigh. In order to get the swelling to go down, the doctor prescribed me Cephalexin, a general antibiotic. I have taken other types of antibiotics previously and have never had any issues, but I’ve been feeling incredibly sluggish and sometimes dizzy since I began taking the Cephalexin. I looked up the side effects online and these seem to be a possible results of taking the antibiotic and I started feeling this way about 3 days into taking the medication.
My doctor said to only be concerned if I had persistent diarrhea or if I had trouble breathing, but my pandemic related medical/sickness anxiety is still feeling a bit nervous. Has anyone had similar experience with this medication? Should I contact my general doctor instead of my dermatologist to double check?